# SDR SIMA20140306002

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,925 hours, 31,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A LITTLE SMOKE IN COCKPIT AFTER ENG NR 1 WAS STARTED 30 SEC LATER PACK NR 1 OVERHEAT MSG.  FOUND NR 1 ACM SEIZED.  R & R NR 1 ACM IAW AMM 21-51-03, OPERATIONS CHECKED GOOD AT THIS TIME.  PERFORMED ETN EM 72-034 ENG ODOR EVENT SUPPLEMENT, NO DEFECTS NOTED AT THIS TIME.
